What Are The Side Effects Of Sertraline?
Continue sertraline until you see PCP. May need more lorazepam temporarily
Unfortunately, all of those symptoms can be see with depression or anxiety, as well as nicotine withdrawal. You are probably having a combination of tobacco withdrawal, nicotine withdrawal, anxiety, and side effect from sertraline. Sertaline can also may your symptoms slightly worse in the first 2-4 weeks while the medication takes its full effect.
If I were you, I would see your primary care doctor to get a different medication, or an additional medication. There are many, many medications to help. Ultimately, you might need lorazepam again temporarily as your body tries to adapt to life without tobacco and Chantix. Additionally, lorazepam can help bridge you untill you have a therapeutic effect which might take 2-4 weeks. You should take an anxiety medication for about 3-6 months as this might be related to tobacco withdrawal.
I hope this helps.
Let me know if you have additional questions.
You should taper off it, but let your doctor know.
You should see how you do with the 25 mg! Ultimately, if you made it 66 years without any anxiety medications, then even I would argue that you do not need it at all, hope this is understood.
Do let me know if there's any further queries